Random walks on finite groups and rapidly mixing Markov chains
Séminaire de probabilités de Strasbourg, Volume 17 (1983), pp. 243-297.
@article{SPS_1983__17__243_0,
     author = {Aldous, David J.},
     title = {Random walks on finite groups and rapidly mixing {Markov} chains},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {243--297},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {17},
     year = {1983},
     mrnumber = {770418},
     zbl = {0514.60067},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1983__17__243_0/}
}
TY  - JOUR
AU  - Aldous, David J.
TI  - Random walks on finite groups and rapidly mixing Markov chains
JO  - Séminaire de probabilités de Strasbourg
PY  - 1983
SP  - 243
EP  - 297
VL  - 17
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1983__17__243_0/
LA  - en
ID  - SPS_1983__17__243_0
ER  - 
%0 Journal Article
%A Aldous, David J.
%T Random walks on finite groups and rapidly mixing Markov chains
%J Séminaire de probabilités de Strasbourg
%D 1983
%P 243-297
%V 17
%I Springer - Lecture Notes in Mathematics
%U http://archive.numdam.org/item/SPS_1983__17__243_0/
%G en
%F SPS_1983__17__243_0
Aldous, David J. Random walks on finite groups and rapidly mixing Markov chains. Séminaire de probabilités de Strasbourg, Volume 17 (1983), pp. 243-297. http://archive.numdam.org/item/SPS_1983__17__243_0/

Aldous, D.J. (1982a). Some inequalities for reversible Markov chains. J. London Math. Soc. 25 564-576. | MR | Zbl

Aldous, D.J. (1982b). Markov chains with almost exponential hitting times. Stochastic Processes Appl. 13, to appear. | MR | Zbl

Aldous, D.J. (1983). On the time taken by a random walk on a finite group to visit every state. Zeitschrift fur Wahrscheinlichkeitstheorie. to appear. | MR | Zbl

Diaconis, P. (1982). Group theory in statistics. Preprint.

Diaconis, P. and Shahshahani, M. (1981). Generating a random permutation with random transpositions. Zeitschrift fur Wahrscheinlichkeitstheorie 57 159-179. | MR | Zbl

Donnelly, K. (1982). The probability that a relationship between two individuals is detectable given complete genetic information. Theoretical Population Biology, to appear. | MR

Epstein, R.A. (1977). The Theory of Gambling and Statistical Logic (Revised Edition). Academic Press. | MR | Zbl

Feller, W. (1968). An Introduction to Probability Theory (3rd Edition). Wiley. | MR | Zbl

Gerber, H.U. and Li S.-Y.R. (1981). The occurrence of sequence patterns in repeated experiments and hitting times in a Markov chain. Stochastic Processes Appl. 11 101-108. | MR | Zbl

Karlin, S. and Taylor, H.M. (1975). A First Course in Stochastic Processes. Academic Press. | MR | Zbl

Keilson, J. (1979). Markov Chain Models--Rarity and Exponentiality. Springer-Verlag. | MR | Zbl

Kemeny, J.G. and Snell, J.L. (1959). Finite Markov Chains. Van Nostrand. | MR | Zbl

Kemperman, J. (1961). The First Passage Problem for a Stationary Markov Chain. IMS Statistical Research Monograph 1. | MR

Letac, G. (1981). Problèmes classiques de probabilité sur un couple de Gelfand. Analytical Methods in Probability Theory, ed. D. Duglé et al. Springer Lecture Notes in Mathematics 861. | MR | Zbl

Li, S.-Y.R. (1980). A martingale approach to the study of occurrence of sequence patterns in repeated experiments. Ann. Probability 8 1171-1176. | MR | Zbl

Reeds, J. (1982). Unpublished notes.

Stout, W.F. (1974). Almost Sure Convergence. Academic Press. | MR | Zbl